# SDR AALA20060024

- Difficulty date: January 12, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 7C TO 18C INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY LIGHTS AT SEATS 7C TO 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
